# SDR DL72S954731

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK TRANSFERRRED FROM N/R 33 ITEM NR 2, .4375 INCH CRACK AT NR 6 SLAT NOSE RIB INBD SIDE OF ACTUATOR.  REPAIRED PER M/M 57-54-0 AND ID PER PS 900-5-1 NR 4.
